Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

moderate to accute pain lower abdomin, hard time emptying my

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9433 Questions
Question
moderate to accute pain lower abdomin, hard time emptying my bladder
Posted Wed, 22 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 46 minutes later
Brief Answer:
Need to consultqualified Urologist to rule out Enlarged Prostate .

Detailed Answer:
Hello
Thanks for query .
Based on the facts that you have posted .Pain in lower abdomen associated with difficulty in emptying bladder is mostly due to Enlarged Prostate which is common at this age .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.

In the mean while start taking Tomsulosin once daily along with Norfloxacin and Nitrofurantoin twice daily

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor